# SDR AWXA200200677

- Difficulty date: July 28, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 59,452 hours, 48,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING INSPECTION THE LT EXTERIOR EMERGENCY EXIT LIGHT ON BELLY OF AIRCRAFT, AFT OF THE WING WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LT EXTERIOR EMERGENCY EXIT LIGHT BATTERY PACK, OPERATIONAL CHECK WAS GOOD.
